Journal article icon

Journal article

Higher genus surface operad detects infinite loop spaces

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/PL00004416

Authors


Journal:
MATHEMATISCHE ANNALEN
Volume:
317
Issue:
3
Pages:
613-628
Publication date:
2000-07-01
DOI:
ISSN:
0025-5831
Source identifiers:
30568
Pubs id:
pubs:30568
UUID:
uuid:0ab078da-ad9d-4a32-9b9b-77cf27e42bc4
Local pid:
pubs:30568
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP